PANADOL ACTIFAST TABLETS 20'S
- 9.50 AED
Select Quantity Close
Panadol Actifast 20 Tablets
More about this itemPanadol Actifast pieces 20's
Ingredients & Nutrition facts
Paracetamol Ph. Eur. 500Mg. Sodium Content 173Mg Per Pieces.
How to use
Store In Original Container, Protect From Light And Heat, Store Below 25C.
Preparation and usage
Take 2 pieces up to four times daily. Do not take more frequently than every 4 hours. Do not take more than 8 pieces in 24 hours. Do not give children under 12 years old age.
Do not exceed the stated dose, Keep out of reach and sight of children, If symptoms persist consult your doctor, For professional advice on medicines consult your pharmacist.
Leave your review
Disclaimer:The products details, information, ingredients, nutritional guides and dietary/allergy may change continually thus we recommend reading the products label. Majid Al Futtaim Hypermarkets LLC does not warrant the accuracy of the information in this website and is not responsible for any damages arising therefrom.